Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Zits on body, have facial acne, scars, skin tanned, used dermats, no use. What should I do now?

My skin has been troubling me for a year now, I suddenly started to develop zits on my body ( arm , shoulder ,back and legs) to which my dermat cited as to a problem because of waxing (alternative has not been given ) My skin lately has tanned exceedingly also I feel it must lighten up! I also have facial acne and scars and have been treating it for over a year now, The treatment still is in dormant stages I have tried various dermats and I have given up on them entirely. I have been given the same line of treatment everywhere and also I have been religiously taking/applying medicines. I am asked to use persol 2.5%, deriva ms, doxy and zevit. None have shown results. I am only 16 and this has now started too make me pull chords...My skin has gotten me depressed and dogged my self esteem down..It would be kind of you to help me through this. Also PLEASE suggest a good sunscreen and lotion that can help me restore my complexion .
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.There are good skin tightening LASERs available in the market.Acne is very troublesome,treatment treatment takes very long,and relapses are quite frequent.Don't be depressed.Everything has a solution,provided you wait patiently.There are other good medications like retinoids,which will help your condition.Consult your dermatologist and speak to him about this.
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor